Medical Questions > Conditions and Diseases > Tuberculosis Forum

Low grade fever after TB treatment

User Profile
I am a patient of lower abdominal TB and started my treatment in the first week of May 2016. My treatment has recently ended in Jan 2017 (31'st). For the past few days, I have got low grade fever (starts with 99.0 and increases during the day). I am not sure about the reason.Could it be connected to TB in any way? What are the possibilities? Can one have fever if one takes the medication for an extra month?


Did you find this post helpful?
|

User Profile
replied April 1st, 2017
Tuberculosis Answer A60750
Hi,
Welcome to the ehealthforum and I am really glad to help you out.

Taking medicines for an extra month after finishing treatment will not cause fever. As a rule after finishing the treatment for TB you need to get tests done to check whether you have been completely cured of TB.

Sometimes there may be a relapse after treatment. It means that patients improve whilst taking TB treatment but become ill again after they have finished their treatment.

So it is important for you to get retested for TB. You should consult your physician.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and regards.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.